On the bias and mean square error of the least square estimator in a regression model with two inequality constraints and multivariate t error terms

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2079-2091
Journal / PublicationCommunications in Statistics - Theory and Methods
Volume25
Issue number9
Publication statusPublished - 1996
Externally publishedYes

Abstract

We derive and numerically evaluate the bias and mean square error of the inequality constrained least squares estimator in a model with two inequality constraints and multivariate t error terms. Our results suggest that qualitatively, the estimator properties found for models with normal errors carry over to the case of multivariate t errors. Copyright ©1996 by Marcel Dekker, Inc.

Research Area(s)

  • Inequality restrictions, Linear regression, Multivariate t distribution